MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008700
Medical Device Problem Codes Defective Device (2588); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that error 142 (external indicator - foot switch sw1 status fail), 143 (external indicator - foot switch sw2 status fail) and 58 (self test process failure) were displayed.The patient came for intravesical lithotripsy and holmium laser prostate enucleation.Due to the pedal problem, the physician performed the intravesical lithotripsy with another laser, but did not perform the prostatic enucleation.There were no patient complications.This event is being reported for aborted/cancelled procedure with or unknown sedation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B1.Adverse event/product problem: correction d4 unique identifier (udi): correction the console was not returned for analysis.A foot switch was shipped, which resolved the issue.It is likely that the malfunctioning foot switch found could have affected the device performance leading to the event experienced by the customer.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6,
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
FLEXTRONICS ISRAEL LTD
hamatechet st 2
migdal haemek 23069 95
IS   2306995
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21606400
Report Number2124215-2025-15697
Device Sequence Number9275369
Product Code GEX
UDI-Device Identifier07290109145464
UDI-Public(01)07290109145464(11)230614(10)1077(21)1077
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008700
Device Catalogue NumberGA-0008700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date05/21/2025
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown